# SDR DL72S971696

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420DA
- Make and model: Boeing 727232
- Aircraft serial: 21273
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 5 Le Slat
- Component: 269002914
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST TOTAL QTY IN A SYS HYD.  REPLACED NR 5 SLAT ACT.
